Journal of Mathematics Teacher Education

ISSN: 1386-4416 (Print) 1573-1820 (Online)

Description

The Journal of Mathematics Teacher Education (JMTE) is devoted to research that seeks to improve the education of mathematics teachers and develop teaching methods that better enable mathematics students to learn. The journal covers all stages of the professional development of mathematics teachers and teacher-educators. It serves as a forum for examining institutional, societal, and cultural influences that impact on teachers' learning and ultimately their students’ learning. Papers are published in one of three JMTE sections. Research papers reflect the main topics of the journal and go beyond local or national interest. Mathematics Teacher Education Around the World focuses on programs and issues of national significance that may be of wider interest or influence. Reader Commentary consists of short contributions that may offer a response to a published paper or develop an idea. The journal also publishes critiques of relevant reports and books.

17 Volumes 81 Issues 448 Articles available from 1998 - 2014

Browse Volumes & Issues